# SDR SCNA20190907154

- Difficulty date: September 7, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 52,916 hours, 30,056 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 242VF, P/N 147A5810-27 FS 986.5 - 1016 RBL 0-32 REQUIRES 5 EA INSERTS MOVED DUE TO REPAIR SPLICE INTERFERENCE. ACCOMPLISHED PERMANENT REPAIR TO, AFT FLOOR PANEL 242VF P/N 147A5810-27 BY REMOVING 5EA INSERTS, POTTING INSERT HOLES AND APPLYING FIBERGLASS REPAIRS OVER HOLES.  RELOCATED AND INSTALLED 5EA INSERTS.
